MathSciNet Relay Station
MathSciNet bibliographic data
MR1339810 57R57 (57R15 57R55 58D27)
Donaldson, S. K. The Seiberg-Witten equations and $4$-manifold topology. Bull. Amer. Math. Soc. (N.S.) 33 (1996), no. 1, 45–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement